campos@mat.uji.es

Beatriz Campos is Bachelor in Mathematics (1989, University of València). PhD in Matemáticas (1997, University of València). Assistant Professor from 1989 to 1990, and Professor from 1990 to 1991, both at the University of València. From 1991 to nowadays, Professor at University Jaume I of Castellón.

Her scientific career starts at University of València, supervised by Professor José Martínez Alfaro in the area of Dynamical Systems. The topics of research were non-singular Morse-Smale fields in 3-varieties, bifurcations, characterization of orbits through knots.

Current topics of research; qualitative study of Morse-Smale sistems on the 3-dimension sphere, topological characterization of the bifurcations through knots and strings, classification of the equivalent fluxes through graph theory, and dynamical study of iterative methods.

Member of the Spanish Network DANCE (Dynamics, attractors and nonlinearities: chaos and stability) of the SEMA (Spanish Society of Applied Mathematics), member of IMAC (University Institute of Mathematics and Applications of Castellón) and member of DAMRES.

Papers

2021

Campos, B; Vindel, P

Dynamics of subfamilies of Ostrowski–Chun methods Journal Article

In: Mathematics and Computers in Simulation, 181 , pp. 57-81, 2021, (cited By 0).

Links | BibTeX

2020

Campos, B; Canela, J; Vindel, P

Connectivity of the Julia set for the Chebyshev-Halley family on degree n polynomials Journal Article

In: Communications in Nonlinear Science and Numerical Simulation, 82 , 2020, (cited By 0).

Links | BibTeX

2018

Campos, B; Canela, J; Vindel, P

Convergence regions for the Chebyshev–Halley family Journal Article

In: Communications in Nonlinear Science and Numerical Simulation, 56 , pp. 508-525, 2018, (cited By 3).

Links | BibTeX

2017

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Stability of King's family of iterative methods with memory Journal Article

In: Journal of Computational and Applied Mathematics, 318 , pp. 504-514, 2017, (cited By 12).

Links | BibTeX

2016

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Orbits of period two in the family of a multipoint variant of Chebyshev-Halley family Journal Article

In: Numerical Algorithms, 73 (1), pp. 141-156, 2016, (cited By 7).

Links | BibTeX

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Dynamics of a multipoint variant of Chebyshev-Halley's family Journal Article

In: Applied Mathematics and Computation, 284 , pp. 195-208, 2016, (cited By 0).

Links | BibTeX

Campos, B; Garijo, A; Jarque, X; Vindel, P

Newton method for symmetric quartic polynomial Journal Article

In: Applied Mathematics and Computation, 290 , pp. 326-335, 2016, (cited By 1).

Links | BibTeX

2015

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

A multidimensional dynamical approach to iterative methods with memory Journal Article

In: Applied Mathematics and Computation, 271 , pp. 701-715, 2015, (cited By 16).

Links | BibTeX

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Dynamics of the family of c-iterative methods Journal Article

In: International Journal of Computer Mathematics, 92 (9), pp. 1815-1825, 2015, (cited By 8).

Links | BibTeX

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Behaviour of fixed and critical points of the (α, c)-family of iterative methods Journal Article

In: Journal of Mathematical Chemistry, 53 (3), pp. 807-827, 2015, (cited By 0).

Links | BibTeX

2014

Campos, B; Vindel, P

Building non singular morse-smale flows on 3-dimensional lens spaces Journal Article

In: SEMA SIMAI Springer Series, 4 , pp. 77-84, 2014, (cited By 0).

Links | BibTeX

Campos, B; Vindel, P

Fat handles and phase portraits of non singular morse-smale flows on S 3 with unknotted saddle orbits Journal Article

In: Advanced Nonlinear Studies, 14 (3), pp. 605-617, 2014, (cited By 1).

Links | BibTeX

Campos, B; Garijo, A; Jarque, X; Vindel, P

Newton's method on Bring-Jerrard polynomials Journal Article

In: Publicacions Matematiques, extra , pp. 81-109, 2014, (cited By 1).

Links | BibTeX

Campos, B; Cordero, A; Magreñán, A A; Torregrosa, J R; Vindel, P

Study of a biparametric family of iterative methods Journal Article

In: Abstract and Applied Analysis, 2014 , 2014, (cited By 6).

Links | BibTeX

2012

Campos, B; Vindel, P

Non equivalence of NMS flows on S 3 Journal Article

In: Mathematica Bohemica, 137 (2), pp. 165-173, 2012, (cited By 2).

Links | BibTeX

Campos, B; Vindel, P

NMS Flows on S 3 with no Heteroclinic Trajectories Connecting Saddle Orbits Journal Article

In: Journal of Dynamics and Differential Equations, 24 (2), pp. 181-196, 2012, (cited By 3).

Links | BibTeX

Campos, B; Vindel, P

Transversal intersections of invariant manifolds of nms flows on s 3 Journal Article

In: Discrete and Continuous Dynamical Systems, 32 (1), pp. 41-56, 2012, (cited By 2).

Links | BibTeX

2011

Chiralt, C; Campos, B; Vindel, P

Bifurcations in the two imaginary centers problem Journal Article

In: Mathematica Bohemica, 136 (4), pp. 405-411, 2011, (cited By 0).

Links | BibTeX

2007

Campos, B; Vindel, P

Graphs of NMS flows on S3 with knotted saddle orbits and no heteroclinic trajectories Journal Article

In: Acta Mathematica Sinica, English Series, 23 (12), pp. 2213-2224, 2007, (cited By 1).

Links | BibTeX

2004

Campos, B; Cordero, A; Alfaro, J M; Vindel, P

NMS flows on three-dimensional manifolds with one saddle periodic orbit Journal Article

In: Acta Mathematica Sinica, English Series, 20 (1), pp. 47-56, 2004, (cited By 4).

Links | BibTeX

2000

Campos, B; Alfaro, J; Vindel, P

Bifurcations of links of periodic orbits in non-singular Morse-Smale systems with a rotational symmetry on S3 Journal Article

In: Topology and its Applications, 102 (3), pp. 279-295, 2000, (cited By 1).

Links | BibTeX

1997

Campos, B; Alfaro, J Martínez; Vindel, P

Bifurcations of links of periodic orbits in non-singular Morse-Smale systems on S3 Journal Article

In: Nonlinearity, 10 (5), pp. 1339-1355, 1997, (cited By 11).

Links | BibTeX

Campos, B; Alfaro, J Martínez; Vindel, P

Bifurcations of links of periodic orbits in non-singular systems with two rotational symmetries on S3 Journal Article

In: Journal of Knot Theory and its Ramifications, 6 (2), pp. 163-176, 1997, (cited By 1).

Links | BibTeX

Campos, B; Alfaro, J Martínez; Vindel, P

Links and bifurcations in nonsingular Morse-Smale systems Journal Article

In: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 7 (8), pp. 1717-1736, 1997, (cited By 0).

Links | BibTeX

Conferences

Sorry, no publications matched your criteria.

Links


id